Walking patterns in Down's syndrome

Parker A.W., Bronks R. and Snyder Jr. C.W. (1986) Walking patterns in Down's syndrome. Journal of Mental Deficiency Research, 30 4: 317-330.

Author Parker A.W.
Bronks R.
Snyder Jr. C.W.
Title Walking patterns in Down's syndrome
Journal name Journal of Mental Deficiency Research   Check publisher's open access policy
ISSN 0022-264X
Publication date 1986-01-01
Sub-type Article (original research)
Open Access Status Not Open Access
Volume 30
Issue 4
Start page 317
End page 330
Total pages 14
Subject 2738 Psychiatry and Mental health
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 43 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 12:35:11 EST by System User